Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Nerves Rash Mistaken For Hiv Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my chest and private parts is this something i need to worry about ?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have been on the HIV meds for a while (>> months) then unlikely that the rash is due to those medications. Both Adderall and Trileptal can cause rashes Read more »

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every... Read more »

Red Pimple-like Rashes on Body

My friend who was recently diagnosed HIV+ was also found to have syphilis. His CD4 and viral load... Read more »
Articles
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...What Are the Symptoms? How Do You Treat IRIS? What Can Help to Ask My Doctor? Special Concerns for People Living With HIV Special Concerns for Women, Children and People Over 50 What Does the Research Show? Commentary ... Read more »
AIDS InfoNet

Herpes Zoster (Shingles)

... What Is Shingles? Shingles and HIV How Is It Transmitted? How Is Shingles Treated? Can Shingles Be Prevented? The Bottom Line What Is Shingles? Shingles Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...nucleoside analog reverse transcriptase inhibitor, or nuke. These drugs block the reverse transcriptase enzyme. This enzyme changes HIV's genetic material (RNA) into the form of DNA. This has to occur before HIV's genetic code gets inserted into... Read more »
Connect With Others

PLEASE help! Rash, no fever...worried SICK

Posted by molls1992, 4 Replies
...from what I KNOW of him, he hasn't been with anyone other than me for over a year, and is 100% heterosexual. I just had an HIV test in April after being with him....NEGATIVE. But now after this last instance, I've developed a HORRIBLY itchy... Read more »

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...and we plan to marry within 6 months so maybe I'm just scared somehow everything will be ruined. Could this have been the HIV rash? Thank you so much everyone. One! Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
...OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body... Read more »